# SDR AALA201709189022

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 4,465 hours, 1,760 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Failed
- Location: Seat 14def
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  ENTERTAINMENT SYSTEM RESET ACCOMPLISHED DUE TO ELECTICAL ODOR AT ROW 15. AS A PRECAUTION, FLIGHT ATTENDANT PERFORMED SYSTEM SHUT DOWN OF ENTIRE INFLIGHT ENTERTAINMENT SYSTEM.  MAINTENANCE FOUND QSEB UNDER SEAT 14DEF SUPPLYING SEAT 15DEF FAILED. REPLACED QSEB IAW AMM 44-21-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK AND CHECK OF SAFETY VIDEO.
